Advil Ibuprofen Pain Reliever/Fever Reducer 200mg. Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it.
Advil Ibuprofen 200mg 50 Tablets
2 in stock
2 in stock
Uses Temporarily relieves minor aches and pains due to:
- menstrual cramps
- the common cold
- muscular aches
- minor pain of arthritis Temporarily reduces fever
do not take more than directed• the smallest effective dose should be used• adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 tablet, 2 tablets may be used• do not exceed 6 tablets in 24 hours unless directed by a doctor • children under 12 years: ask a doctor Other Information• Read all warning and directions before use. Keep carton.• Store at 20–25degC (68–77degF) • Avoid excessive heat above 40degC (104degF) Read and keep carton for complete warnings and information.
Ingredients / Supplement facts:
Active Ingredient (in Each Tablet)…PurposeIbuprofen 200mg (NSAID)*…Pain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drugs. Inactive IngredientsAcetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Products of USA